MAUDE Adverse Event Report: DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø3.6 x 11mm OS; Implant, Endosseous, Root-Form

DENTSPLY Implants (a Division of DENTSPLY IH AB) PrimeTaper EV Ø3.6 x 11mm OS; Implant, Endosseous, Root-Form
Catalog Number 68011092
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss after the healing abutment could not be removed.
 
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Dentsply sirona became aware of a serious injury with an implant due to a malfunction of a healing abutment that occurred while using the primetaper implant system.This report is for the dental implant device.The healing abutment device report has been submitted separately.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
PrimeTaper EV Ø3.6 x 11mm OS
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW  S-431 21
Manufacturer (Section G)
DENTSPLY Implants (a Division of DENTSPLY IH AB)
aminogatan 1
molndal vastra gotalands lan [ S-431 21
SW   S-431 21
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50177874
Report Number9612468-2026-03986
Device Sequence Number8281633
Product Code DZE
UDI-Device Identifier07392532276781
UDI-Public07392532276781
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68011092
Device Lot Numberunk
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown